# SDR REXA2021062900444

- Difficulty date: June 2, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 15,169 hours, 11,167 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: CC670340946
- Condition: Corroded
- Location: Bs 280 Rbl 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FS 280 CROSSBEAM IS CORRODED AT RBL 12 AROUND FASTENER HOLES.  REMOVED AND INSTALLED SERVICEABLE RH 280 CROSSBEAM IAW CRJ 900 SRM 57-42-06-001-001-A01 AND 51-42-21-001-001-A01, LOCATED AND DRILLED PART IAW CRJ 900 SRM 51-40-11-001-001-A01 CIC AND PAINTED IAW CRJ 900 SRM 51-25/16-001-001-A01.
